# SDR USAA2010110892532

- Difficulty date: November 7, 2010
- Submitted: November 10, 2010
- Operation: Air carrier
- Aircraft: N830AW
- Make and model: Airbus A319-132
- Aircraft serial: 1565
- Aircraft time: 32,584 hours, 13,178 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: D2567215100065
- Condition: Discharged
- Location: Megaphone
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 622 - LAS - EE - FORWARD MEGAPHONE REQUIRES BATTERY REPLACEMENT.  MAINTENANCE REPLACED FORWARD MEGAPHONE BATTERIES.
